# SDR IPXA2024101574000

- Difficulty date: October 5, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,525 hours, 20,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Part serial: 0000015871
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242 XBF LOWER SURFACE PROTECTION MATERIAL SHOWS A BLOWN SPOT. DOT 75-014 HA-75. FABRICATED MCD FLOOR PANEL 242 XBF P/N:144N5361-19 USING MATERIAL P/N:5024N400001SS-G BATCH: 0000096292 I.A.W. SREO B757-5320-9692-K.
